| Model Number |
1000 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device would not provide shock.As a result, defibrillation therapy would not be available, if needed.There were no reports of adverse effects to the patient as a result of the reported event.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The customer was provided with a replacement device.It was observed that the connector j502 and 503 of angelina board was bent.The cause of the reported issue was due to damage to both connectors.The device was archived by stryker.
Event or Problem Description